MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEVICE
Model Number D013
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low impedance (2285)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a short circuit condition code 1004 after delivery of a shock.The device gave appropriate therapy in which broke the patients arrhythmia however, the right ventricular (rv) shock impedance was low out-of-range (oor).Boston scientific technical services (ts) recommended to replace the device and it was per physician discretion to replace the lead.It was recommended to send the device and lead back for device analysis details once explanted.At this time, the icd and rv lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a short circuit condition code 1004 after delivery of a shock.The device gave appropriate therapy in which broke the patients arrhythmia however, the right ventricular (rv) shock impedance was low out-of-range (oor).Boston scientific technical services (ts) recommended to replace the device and it was per physician discretion to replace the lead.It was recommended to send the device and lead back for device analysis details once explanted.At this time, the icd and rv lead remains in service.No adverse patient effects were reported.This supplemental report is being filed as additional information was received that indicated that this implantable cardioverter defibrillator (icd) was explanted and replaced with a different manufacture's device.The right ventricular (rv) lead remains in service at this time.No additional adverse patient effects were reported.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12112293
Report Number2124215-2021-09647
Device Sequence Number4428910
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/02/2016
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number102249
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date10/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR